Analgesic & Antipyrectic 500mg Tablets

Fevadol

Special Price SAR 3.47 Regular Price SAR 3.85
Analgesic
Size: 30 g
Count: 20 Tablets
Suitable for: Men,Women
  •     Fast Shipping
                         Enjoy fast deliveries to all Saudi Arabia
  •     Authentic Brands
                         We only sell 100% authentic products
  •     Cash On Delivery
                         Cash on delivery around all Saudi Arabia
  •      Secure Payments
                         Easy and flexible payment methods
For weak and moderate pain of different causes (including headache, migraine, toothache, neuralgia, myalgia, algomenorrhea, trauma pain, and burns). Fever in infectious and inflammatory diseases. How to use: Recommended dose for adult: 1–2 tablets every 8 hours as needed. Warning and cautions: Should not be taken at the same time as other products containing paracetamol. Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product. If symptoms persist, please consult your doctor or pharmacist.
More Information
Barcode 1000997104249
Brand Fevadol
Suitable for Men, Women
Size 30 g
Count 20 Tablets
Monthly Subscription No
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account
All rights reserved. © 2018 Balleh.com